Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 125, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 17, 2016, 8:43 PM CDT for Val Verde County, Texas. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2016, 8:43 PM CDT (01:43 UTC)
- Expired
- May 17, 2016, 10:00 PM CDT
- In force
- 77 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 2:25 PM CDT | Severe Thunderstorm Watch | SPC | 13 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
701
WUUS54 KEWX 180143
SVREWX
TXC465-180300-
/O.NEW.KEWX.SV.W.0125.160518T0143Z-160518T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT TUE MAY 17 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 843 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF JUNO TO NEAR OSMAN...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...JUNO...OSMAN...SEMINOLE CANYON STATE PARK...BOX
CANYON-AMISTAD...SHUMLA...PAFFORD CROSSING...DEVILS RIVER STATE
NATURAL AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND BAKERS
CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3007 10170 3023 10103 2977 10070 2960 10070
2951 10118 2952 10125 2962 10125 2963 10126
2957 10129 2959 10131 2965 10130 2965 10136
2975 10142 2977 10140 2975 10144 2979 10147
2976 10154 2981 10155 2977 10158 2976 10164
TIME...MOT...LOC 0143Z 329DEG 14KT 2999 10102 2987 10168
HAIL...1.00IN
WIND...60MPH
$$
MO2 follow-up statements
723
WWUS54 KEWX 180217
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 PM CDT TUE MAY 17 2016
TXC465-180300-
/O.CON.KEWX.SV.W.0125.000000T0000Z-160518T0300Z/
VAL VERDE TX-
917 PM CDT TUE MAY 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL VAL VERDE COUNTY...
AT 917 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF LOMA ALTA TO NEAR LANGTRY...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...OSMAN...SEMINOLE CANYON STATE PARK...BOX
CANYON-AMISTAD...SHUMLA...PAFFORD CROSSING...DEVILS RIVER STATE NATURAL
AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND BAKERS CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2994 10167 3010 10094 2977 10070 2960 10070
2951 10118 2952 10125 2962 10125 2963 10126
2957 10129 2959 10131 2965 10130 2965 10136
2975 10142 2977 10140 2975 10144 2979 10147
2976 10154 2981 10155 2977 10158 2976 10164
TIME...MOT...LOC 0217Z 329DEG 16KT 2986 10094 2980 10163
HAIL...1.00IN
WIND...60MPH
$$
MO561
WWUS54 KEWX 180249
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT TUE MAY 17 2016
TXC465-180300-
/O.CON.KEWX.SV.W.0125.000000T0000Z-160518T0300Z/
VAL VERDE TX-
949 PM CDT TUE MAY 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL VAL VERDE COUNTY...
AT 948 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF CARTA VALLEY TO 10 MILES
SOUTHWEST OF SEMINOLE CANYON STATE PARK...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...OSMAN...SEMINOLE CANYON STATE PARK...BOX
CANYON-AMISTAD...SHUMLA...PAFFORD CROSSING...DEVILS RIVER STATE NATURAL
AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND BAKERS CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2994 10167 3010 10094 2977 10070 2960 10070
2951 10118 2952 10125 2962 10125 2963 10126
2957 10129 2959 10131 2965 10130 2965 10136
2975 10142 2977 10140 2975 10144 2979 10147
2976 10154 2981 10155 2977 10158 2976 10164
TIME...MOT...LOC 0248Z 325DEG 33KT 2964 10077 2958 10146
HAIL...1.00IN
WIND...60MPH
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:55 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 17, 6:55 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 655 PM CDT TUE MAY 17 2016 .AVIATION... SAT is the last airport at MVFR. Still think they will lift shortly as SSF is VFR. A line of thunderstorms is moving down from the north. Think this convection will move into DRT by around 03z and the I-35 airports by around 06z. Convection will drop category to MVFR. CIGs will drop to IFR by around 10z or 12z. Improvement to MVFR by around noon Wednesday. && .PREV DISCUSSION... /ISSUED 616 PM CDT TUE MAY 17 2016/ MESOSCALE UPDATE... Severe weather prospects continue to evolve through the late afternoon and evening hours. Firstly, an outflow boundary has progressed into the southern border of the CWA, which is farther than originally anticipated. As a result...surface winds have been light and out of the northeast generally with a turning to a more easterly or slightly southeasterly as you approach the western zones/areas. While instability is more than sufficient in the Maverick/Zavala/Dimmit county area, the outflow boundary is south of there and providing the focused surface based lifting in the south. Farther north, the Mexican supercell that has been going strong for the last few hours has produced a vast anvil overhang over the Rio Grande Plains which has limited surface temps even further from warming to the 89-90 degree convective temperatures in that area. Think window of opportunity for convection along the Rio Grande Plains is waning quickly as a result. Primary area of new development this evening should stay south of the CWA with the boundary. Farther north, convection firing near a triple point in the northwest corner of Val Verde should temporarily delay the progression of the severe cluster around the Ozona area. Then the most likely scenario is a southeast push as the storms conglomerate and develop outflow. The main threats will continue to be very large hail and will evolve into a wind threat as the line evolves and begins pushing southeast. Also...lapse rates and instability in the -10 to -20 degree range will be conducive for very dangerous lightning activity this evening as well. Timing for storms to enter the Plateau counties will be in the next 1-2 hours, for the Hill Country, 2-4 hours, and the I-35 corridor, 4-7 hours. PREV DISCUSSION... /ISSUED 339 PM CDT TUE MAY 17 2016/ SHORT TERM (Tonight through Wednesday Night)... Concerns in the short term will be monitoring the potential for strong to severe thunderstorms across portions of south central Texas this afternoon and evening. The latest model data has trended farther westward with the higher severe chances as this area has been able to heat up quicker than points eastward. This along with upper lift coming in from the southwest should keep the higher threat for severe weather generally west of a Llano to Hallettsville line this afternoon and evening. The main severe weather concerns will be large hail along with damaging winds. Some locally heavy rainfall is also possible and this may result in localized flooding, especially in areas with saturated soils. Severe weather concerns will decrease by very early Wednesday morning as a cold front slips south into the coastal plains and westward into the Rio Grande. Winds should quickly shift back to a more southeasterly direction by Wednesday afternoon along the Rio Grande and this should aid in developing showers and thunderstorms across the higher terrain west of the Rio Grande. Steering flow should send some of this activity into the Rio Grande plains and southern Edwards Plateau during the afternoon and evening hours. We expect some of this activity to be severe, especially during the late afternoon and evening hours. Large hail and damaging winds will be the main concern, although locally backed winds in the low-levels could increase the tornado threat along the Rio Grande plains. By late Wednesday night, MCS development is expected to take place over west Texas into the Edwards Plateau. LONG TERM (Thursday through Tuesday)... The above mentioned MCS is expected to move eastward across west central Texas into portions of the Hill Country on Thursday. For now, it appears the models have shifted the better chance for rainfall into areas along and east of the I-10 corridor. If the MCS gets organized as expected, we could see a damaging wind and hail concern. Locally heavy rainfall will definitely be a concern with this system late Wednesday into Thursday. Rainfall totals in some areas (mainly along and east of I-10) could reach 4 to 5 inches through Thursday. The MCS is then expected to move east of the region by late Thursday evening. Rain chances drop significantly on Friday as an upper level trough axis translates east into the lower Mississippi river valley. High pressure in the mid and upper levels will build across Texas behind the departing trough. This should bring mostly dry conditions Friday and Saturday, but we could still see some isolated showers and thunderstorms develop in response to peak heating and subtle upper disturbances in the southwesterly flow aloft. On Sunday, the medium range models agree in showing the mid and upper level ridge moving east of Texas as an upper trough slowly deepens over the western U.S. Again, we can't completely rule out some additional rainfall chances into early next week, but we'll keep rain chances low at this time. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 78 65 78 67 / 60 40 50 80 50 Austin Bergstrom Intl Airport 66 79 65 78 66 / 60 40 50 80 60 New Braunfels Muni Airport 67 79 66 79 66 / 60 40 50 80 50 Burnet Muni Airport 62 74 63 75 63 / 70 40 60 80 50 Del Rio Intl Airport 67 81 67 82 66 / 80 60 70 60 30 Georgetown Muni Airport 63 76 63 76 64 / 60 40 60 80 60 Hondo Muni Airport 68 81 67 80 66 / 80 40 60 70 40 San Marcos Muni Airport 66 79 65 78 66 / 60 40 50 80 50 La Grange - Fayette Regional 67 81 68 78 69 / 50 40 40 80 60 San Antonio Intl Airport 68 79 67 78 68 / 70 40 50 80 40 Stinson Muni Airport 69 82 68 81 68 / 70 40 50 80 40 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...TB3 Public Service/Data Collection...33
Hazardous weather outlook, May 17, 7:59 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 759 AM CDT TUE MAY 17 2016 TXZ171>173-183>194-202>209-217>225-228-181300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 759 AM CDT TUE MAY 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE WEATHER TODAY ACROSS THE HILL COUNTRY AND A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND INTO TONIGHT ACROSS SOUTH CENTRAL TEXAS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEDNESDAY ACROSS ALL OF SOUTH CENTRAL TEXAS. PERIODS OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. THERE WILL ALSO BE A THREAT FOR ISOLATED HEAVY DOWNPOURS OVER THE NEXT SEVERAL DAYS WITH THE STRONGER STORMS. ANY OF THESE ISOLATED HEAVY DOWNPOURS COULD PRODUCE A QUICK 1 TO 3 INCHES OF RAINFALL. RAINFALL TOTALS THROUGH THURSDAY COULD EXCEED 4 TO 5 INCHES IN SOME LOCAL AREAS. WITH THE SOILS ACROSS SOUTH CENTRAL TEXAS BECOMING SATURATED...FLASH FLOODING AND RIVER FLOODING WILL BECOME A THREAT WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 17, 4:55 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT TUE MAY 17 2016
TXZ228-172300-
DIMMIT TX-
455 PM CDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
600 PM CDT...
AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CATARINA...OR 21 MILES SOUTH OF BIG WELLS...MOVING NORTHEAST AT 5
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH AND TORRENTIAL RAINFALL
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CATARINA AND LIGHT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2848 9966 2845 9940 2836 9939 2820 9950
2820 9973
TIME...MOT...LOC 2154Z 205DEG 5KT 2827 9962
MOSpecial weather statement, May 17, 6:35 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 635 PM CDT TUE MAY 17 2016 TXZ183-180045- VAL VERDE TX- 635 PM CDT TUE MAY 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 745 PM CDT... AT 634 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF SONORA TO 8 MILES NORTHEAST OF PANDALE. MOVEMENT WAS SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... JUNO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 3029 10070 3022 10070 3000 10135 3028 10158 TIME...MOT...LOC 2334Z 314DEG 8KT 3058 10054 3028 10145 MO
Special weather statement, May 17, 7:54 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT TUE MAY 17 2016
TXZ184>186-188-180215-
REAL TX-GILLESPIE TX-EDWARDS TX-KERR TX-
754 PM CDT TUE MAY 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILLESPIE...NORTHERN
KERR...NORTHEASTERN EDWARDS AND NORTHERN REAL COUNTIES UNTIL 915 PM
CDT...
AT 754 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR JUNCTION TO 16 MILES NORTH OF ROCKSPRINGS.
MOVEMENT WAS SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DOSS...KERR WILDLIFE MANAGEMENT AREA...HARPER...CHERRY SPRING...MOUNTAIN
HOME...TIVYDALE...US-377 NEAR THE KIMBLE-
EDWARDS COUNTY LINE...DEVILS SINKHOLE STATE NATURAL AREA...US-
83 NEAR THE KERR-KIMBLE COUNTY LINE...I-10 NEAR THE KIMBLE-
KERR COUNTY LINE AND THE INTERSECTION OF I-10 AND US 290.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3050 9899 3015 9896 2990 10016 3029 10025
3029 9930 3050 9930
TIME...MOT...LOC 0054Z 332DEG 16KT 3051 9972 3025 10026
MOLocal storm report, May 17, 8:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CDT TUE MAY 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 3 N HARPER 30.34N 99.25W
05/17/2016 M1.50 INCH GILLESPIE TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1600378
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 79 min |
| May 17, 7:54 PM CDT | Special Weather Statement | EWX | Kerr | 81 min |
| May 17, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 64 min |
| May 17, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 34 min |
| May 17, 8:51 PM CDT | Special Weather Statement | EWX | Bandera, Kerr, Uvalde | 39 min |
| May 17, 9:23 PM CDT | Special Weather Statement | EWX | Edwards, Kerr, Real | 37 min |
| May 17, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 46 min |
| May 17, 9:31 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| May 17, 9:33 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 42 min |
| May 17, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 58 min |
| May 17, 9:49 PM CDT | Special Weather Statement | EWX | Bandera | 41 min |
| May 17, 9:57 PM CDT | Areal Flood Warning | EWX | Bandera | 2 hr |
| May 17, 10:02 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| May 17, 10:03 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| May 17, 10:04 PM CDT | Special Weather Statement | EWX | Val Verde | 56 min |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 46 min |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 61 min |
| May 17, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| May 17, 10:25 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 50 min |
| May 17, 10:37 PM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 53 min |
| May 17, 10:40 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 50 min |
| May 17, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 63 min |
| May 17, 11:05 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Kendall | 55 min |
| May 17, 11:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 35 min |
| May 17, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 32 min |
| May 17, 11:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 4 hr |
| May 17, 11:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 17, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 52 min |
| May 17, 11:51 PM CDT | Special Weather Statement | EWX | Medina | 39 min |
| May 17, 11:57 PM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| May 18, 12:02 AM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 58 min |
| May 18, 12:18 AM CDT | Special Weather Statement | EWX | Kinney, Maverick | 42 min |
| May 18, 12:23 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays, Wilson | 3 hr |
| May 18, 12:31 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 3 hr |
| May 18, 12:41 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Zavala | 49 min |
| May 18, 12:50 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 40 min |
| May 18, 1:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 8 hr |
| May 18, 1:22 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 14 hr |
| May 18, 1:26 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| May 18, 1:31 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 44 min |
| May 18, 1:59 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 76 min |
| May 18, 2:06 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe | 3 hr |
| May 18, 2:15 AM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| May 18, 2:55 AM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| May 18, 4:01 AM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| May 18, 5:55 AM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| May 18, 7:23 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 3 days |
| May 18, 2:41 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.